# SDR 2DYA20170811001

- Difficulty date: July 12, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N740JM
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 56,726 hours, 34,096 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND THE RT LAVATORY CROSS AISLE LIGHT L310 INOPERATIVE.
